# SDR SIMA200701508

- Difficulty date: January 14, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 9,095 hours, 6,742 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE WARNING AND STATUS MESSAGE WITH STAB TRIM RUNAWAY.  POST INSPECTION FOUND EMERGENCY ESCAPE HATCH LEAKING.  RESEALED ESCAPE HATCH PER AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE CR-52-018 WITH NO LEAKS NOTED.  PERFORMED MULTIPLE SYSTEM OPERATIONAL CHECKS IAW CRJ AMM 28-23-02, 31-41-04, 27-50-00, 71-00-00 AND 27-61-05 WITH NO DEFECTS.  AIRCRAFT PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
